Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 4, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at May 15, 2011, 8:19 AM MDT for Garden County, Keith County, Nebraska. It took effect at May 15, 2011, 12:00 PM MDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2011, 8:19 AM MDT (14:19 UTC)
- In effect from
- May 15, 2011, 12:00 PM MDT
- Expired
- May 16, 2011, 10:04 AM MDT
- In force
- 22 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- Minor
Counties Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Lisco (LSON1).
- Action stage
- 3 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
686 WGUS43 KLBF 151419 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 919 AM CDT SUN MAY 15 2011 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES. RESERVOIRS ALONG THE NORTH PLATTE RIVER UPSTREAM OF LISCO HAVE BEEN RELEASING HIGH AMOUNTS OF WATER IN ANTICIPATION OF WELL ABOVE NORMAL MOUNTAIN SNOWMELT RUNOFF FROM THE SOURCE REGION OF THE RIVER LATER THIS SPRING AND SUMMER. IN RESPONSE...THE RIVER WILL BRIEFLY RISE ABOVE FLOOD STAGE TODAY AND TONIGHT. THE FORECAST IS FOR THE RIVER TO FALL BELOW FLOOD STAGE MONDAY MORNING...THEN REMAIN NEARLY STEADY JUST BELOW FLOOD STAGE THROUGH THIS WEEK. LOOK FOR THE RIVER TO STAY HIGH THROUGH THE COMING MONTHS...WITH FURTHER RISES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC069-101-161419- /O.NEW.KLBF.FL.W.0004.110515T1800Z-110517T0600Z/ /LSON1.1.ER.110515T1800Z.110515T1800Z.110516T0600Z.NR/ 919 AM CDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER NEAR LISCO. * FROM THIS AFTERNOON TO LATE MONDAY NIGHT. * AT 7:00 AM SUNDAY THE STAGE WAS 4.0 FEET. * FLOOD STAGE IS 4.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING BEGINS ALONG THE NORTH SIDE OF THE RIVER. $$ BROOKS
2 follow-up statements
772 WGUS83 KLBF 160334 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1034 PM CDT SUN MAY 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES. NORTH PLATTE RIVER AT LEWELLEN AFFECTING KEITH AND GARDEN COUNTIES. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY. .HIGH FLOWS WILL REMAIN ALONG THE NORTH PLATTE RIVER THROUGH THE COMING MONTHS AS LAKE MCCONAUGHY AND OTHER RESERVOIRS ALONG THE RIVER IN WYOMING CONTINUE TO RELEASE INCREASED AMOUNTS OF WATER. THIS IS IN ANTICIPATION HIGH INFLOWS INTO THE RIVER FROM WELL ABOVE NORMAL MOUNTAIN SNOWPACK IN THE SOURCE REGION OF THE NORTH PLATTE RIVER...WHILE MORE SNOW IS EXPECTED IN THOSE AREAS THIS WEEK. HIGHER RELEASES ARE PLANNED FOR THE NEXT SEVERAL WEEKS...WHILE RAIN IS ALSO FORECAST FOR MUCH OF THE NORTH PLATTE RIVER BASIN THIS WEEK. LOOK FOR THE RIVER TO TO STAY NEARLY STEADY FOR MUCH OF THIS WEEK AT LISCO...LEWELLEN AND NORTH PLATTE WITH FURTHER RISES EXPECTED LATER THIS WEEK AND NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC069-101-170334- /O.CON.KLBF.FL.W.0004.000000T0000Z-110517T0600Z/ /LSON1.1.ER.110515T1700Z.110516T0000Z.110516T0600Z.NR/ 1034 PM CDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR LISCO. * UNTIL LATE MONDAY NIGHT. * AT 7:00 PM SUNDAY THE STAGE WAS 4.0 FEET. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING BEGINS ALONG THE NORTH SIDE OF THE RIVER. $$ NEC069-101-170334- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /LEWN1.1.DR.110313T2100Z.110516T0600Z.000000T0000Z.NR/ 1034 PM CDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * UNTIL FURTHER NOTICE. * AT 7:00 PM SUNDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY AFTER MIDNIGHT TOMORROW. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 8.5 FEET...MODERATE FLOOD STAGE. FLOODING AROUND FAIRGROUND STREET AND COUNTY ROAD 46. HOMES NEAR AND ALONG THE RIVER MAY BEGIN TO FLOOD. $$ NEC111-170334- /O.CON.KLBF.FL.W.0001.000000T0000Z-000000T0000Z/ /NPTN1.3.DR.110309T1712Z.110513T0600Z.000000T0000Z.NR/ 1034 PM CDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE. * AT 7:00 PM SUNDAY THE STAGE WAS 6.5 FEET. * FLOOD STAGE IS 6.0 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.6 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 6.4 FEET...MAJOR AND WIDESPREAD FLOODING OF LOW LYING AND AGRICULTURAL LAND BEGINS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE RIVER. FLOODING OCCURS WITH WATER ENCROACHING INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD...WITH ACCESS TO PROPERTIES SIGNIFICANTLY IMPAIRED. WIDESPREAD FLOODING OCCURS ALONG THE NORTH SIDE OF CODY PARK. $$ KAR
123 WGUS83 KLBF 161604 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1104 AM CDT MON MAY 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES. THE NORTH PLATTE RIVER AT LISCO HAS FALLEN BELOW FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. RESERVOIRS UPSTREAM WILL CONTINUE WITH INCREASED RELEASES THROUGH THE COMING MONTHS IN ANTICIPATION OF HIGH INFLOWS FROM ABOVE NORMAL MOUNTAIN SNOWPACK IN THE SOURCE REGION OF THE RIVER. THIS WILL KEEP THE RIVER RUNNING HIGH THROUGH THE SUMMER MONTHS. FOR THE NEXT WEEK...THE RIVER IS FORECAST TO STAY JUST UNDER 4.0 FEET...WITH FURTHER RISES EXPECTED LATER ON AS THE SNOWMELT BEGINS ENTERING THE RIVER SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC069-101-161634- /O.CAN.KLBF.FL.W.0004.000000T0000Z-110517T0600Z/ /LSON1.1.ER.110515T1700Z.110516T0000Z.110516T0600Z.NR/ 1104 AM CDT MON MAY 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE NORTH PLATTE RIVER NEAR LISCO. * AT 7:00 AM MONDAY THE STAGE WAS 3.9 FEET. * FLOOD STAGE IS 4.0 FEET. * FELL BELOW FLOOD STAGE AT 1:00 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.5 FEET BY TOMORROW MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING BEGINS ALONG THE NORTH SIDE OF THE RIVER. $$ BROOKS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 15, 2:40 AM MDT, 5 hours 39 minutes earlier.
Area forecast discussion, May 15, 2:40 AM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 AM CDT SUN MAY 15 2011 .SYNOPSIS... SURFACE HIGH PRESSURE IS STILL PARKED OFF TO THE NORTH OF THE CWA...WITH GENERALLY NORTHERLY WINDS OF 10 MPH OR LESS OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. A FEW STRONGER GUSTS AOA 20 MPH HAVE BEEN REPORTED ACROSS THE CENTRAL SAND HILLS AND FAR NORTHEAST. TEMPERATURES ARE SLIGHTLY COOLER COMPARED TO LAST NIGHT...WITH LOWS AS OF 07Z IN THE MID TO UPPER 30S...VALENTINE BEING THE LONE EXCEPTION WITH LIGHT RAIN AND A TEMPERATURE OF 40F. ALOFT...TWO TROUGHS ON OPPOSITE COASTS CONTROL THE WEATHER PATTERN...WITH WEAK RIDGING OVER THE INTER MOUNTAIN WEST. && .DISCUSSION... THE MAIN STORY IN THE NEAR TERM CONTINUES TO REVOLVE AROUND UNSEASONABLY COOL TEMPERATURES...THANKS TO A COLD POOL OF AIR ALOFT AND NORTHERLY FLOW IN THE LOWER LEVELS. HIGHS TODAY ARE EXPECTED TO REMAIN IN THE 50S REGION WIDE...POSSIBLY A 60 READING OVER FAR SOUTHWEST NEBRASKA...BUT REGARDLESS TEMPERATURES WILL REMAIN SOME 15 TO 20 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. BESIDES THE COOLER TEMPERATURES...UP GLIDE AND ASSOCIATED LIFT WITH AN ELONGATED REGION OF VORTICITY ACROSS NORTHEAST NEBRASKA COULD SPARK OFF A FEW SPRINKLES OR SHOWERS. ON AND OFF LIGHT RAIN CONTINUES TO BE REPORTED IN AREA METARS EARLY THIS MORNING...SO WILL CONTINUE SLIGHT CHANCE POPS GOING GENERALLY NORTH AND EAST OF HIGHWAY TWO THROUGH MIDDAY...ELSEWHERE STRATUS WILL BE THE NORM THROUGH MUCH OF THE DAY UNTIL THE AREA OF CHANNELIZED VORTICITY PUSHES OFF TO THE SOUTHEAST. SHORTWAVE RIDGING BUILDS FROM THE CENTRAL ROCKIES ONTO THE PLAINS EARLY ON MONDAY...ALLOWING FOR CLEARING SKIES AND SLIGHTLY LIGHTER WIND SPEEDS. WOULD EXPECT ONE MORE COLD MORNING...WITH SURFACE T/S BOTTOMING OUT IN THE LOW TO MID 30S. NOT EXPECTING ANY FREEZE OR FROST HEADLINES AT THIS TIME...BUT SHOULD BE MONITORED CLOSELY...ESPECIALLY SINCE VEGETATION IS YOUNG AND VERY SUSCEPTIBLE TO THE COLD. OTHERWISE TEMPERATURES SHOULD WARM BACK INTO THE LOW TO MID 60S FOR MONDAY AFTERNOON. WIND SPEEDS MAY BECOME A BIT OF AN ISSUE...ESPECIALLY WEST OF HIGHWAY 61 WHERE A TIGHT PRESSURE GRADIENT AND STRONG MOMENTUM ALOFT SHIFTS EAST INTO WESTERN NEBRASKA. AT THIS TIME...NOT EXPECTING A NEED FOR WIND HEADLINES...BUT GUST POTENTIAL TO 30 MPH WOULD BE LIKELY LATE ON MONDAY. RIDGING BEGINS TO BREAKS DOWN TUESDAY WITH A LARGE LONG WAVE TROUGH DIGGING TOWARD THE SOUTHWESTERN STATES. STRONG SOUTHERLY FLOW WILL DEVELOP IN ADVANCE OF THIS FEATURE...WITH A SURFACE TROUGH DEEPENING ON THE LEE OF THE ROCKIES. MOISTURE ADVECTION WITH INCREASING LIFT WILL POTENTIALLY SPARK OFF A FEW STORMS LATE...WEAK INSTABILITY WITH NEGATIVE LI/S WOULD ALLOW FOR SOME GARDEN VARIETY CONVECTION. NOT LOOKING FOR ANY SEVERE WEATHER AT THIS TIME...BUT MARGINAL HAIL REPORTS WOULD BE POSSIBLE. SURFACE WINDS REALLY CRANK UP TUESDAY AFTERNOON AS LOW PRESSURE DEEPENS OVER EASTERN COLORADO...SOUTHEASTERLY GUSTS TO 35 MPH IS POSSIBLE...A WIND ADVISORY MAY BE NEEDED TUESDAY AFTERNOON FOR PORTIONS OF THE FORECAST AREA. AN UNSETTLED AND WET PATTERN WILL CONTINUE INTO THE WEEKEND AS AN UPPER LEVEL SYSTEM SLOWLY ADVANCES NORTHEAST FROM THE FOUR CORNERS REGION. THE TRACK AND SLOW NATURE OF THE SYSTEM WOULD ALLOW FOR THE POTENTIAL OF COPIOUS AMOUNTS OF PRECIPITATION ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GFS SEEMS TO REMAIN A GOOD COMPROMISE OF THE MAJOR SOLUTIONS AND WOULD SUGGEST A PROLONGED PERIOD OF RAINFALL WHICH COULD AMOUNT IN EXCESS OF THREE INCHES OF QPF OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN. EVEN MORE CONCERNING IS THE PROPOSED 40 INCHES OF SNOW OVER THE HEADWATERS OF THE NORTH PLATTE IN COLORADO. WHILE THESE VALUES ARE INFLATED...EVEN HALF OF THE PROPOSED PRECIPITATION WOULD RAISE SERIOUS CONCERNS ALONG THE NORTH PLATTE RIVER. IN ALL...THE PATTERN LOOKS TO REMAIN ACTIVE WITH ABOVE AVERAGE RAINFALL AND BELOW AVERAGE TEMPERATURES OVER THE NEXT WEEK. && .AVIATION... ...FOR THE KLBF AND KVTN TERMINALS THROUGH 12Z MONDAY... FOR THE KLBF TERMINAL...MVFR CEILINGS ARE EXPECTED THROUGH 18Z WITH CEILINGS RANGING FROM 1500 TO 3000 FT AGL. AFTER 18Z...BROKEN TO OVERCAST SKIES ARE EXPECTED...WITH CEILINGS RISING TO 3000 TO 5000 FT AGL. AFTER 06Z TONIGHT...SKIES WILL BECOME MOSTLY CLEAR. FOR THE KVTN TERMINAL...MVFR TO PERIODIC IFR CEILINGS ARE EXPECTED THROUGH 15Z THIS MORNING. CEILINGS WILL GENERALLY RANGE FROM 1000 TO 1500 FT AGL...PERIODICALLY DROPPING TO 700 TO 1200 FT AGL IN THE VICINITY OF RAIN SHOWERS. AFTER 15Z...BROKEN TO OVERCAST SKIES WILL REMAIN...HOWEVER VFR CEILINGS ARE EXPECTED WITH HTS RANGING FROM 4000 TO 6000 FT AGL. AFTER 03Z TONIGHT...SKIES WILL BECOME MOSTLY CLEAR. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/DISCUSSION...JACOBS AVIATION...CLB
Hazardous weather outlook, May 15, 6:45 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 745 AM CDT SUN MAY 15 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-161030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 745 AM CDT SUN MAY 15 2011 /645 AM MDT SUN MAY 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS POSSIBLE TONIGHT ACROSS MOST OF THE OUTLOOK AREA WITH THE EXCEPTION OF LOCATIONS NORTH OF HIGHWAY 91 FROM BREWSTER TO ERICSON AND EAST OF HIGHWAY 7 FROM BREWSTER TO AINSWORTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN UPPER LEVEL LOW WILL TRACK INTO THE CENTRAL AND SOUTHERN ROCKIES MIDWEEK...INCREASING THE CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH FRIDAY. THIS STORM SYSTEM IS EXPECTED TO MOVE VERY SLOW...SO HEAVY RAIN IS A THREAT AS WELL. THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS UPPER LEVEL LOW...SOME STRONG STORMS ARE POSSIBLE. AT THIS TIME...THE MAIN THREAT FOR STRONG STORMS IS ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.